# SDR SWAA2022061403513

- Difficulty date: May 4, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 986.5;BETWEEN LBL40 TO LBL47 HAS CORROSION. / REMOVED EXFOLIATED UPPER CHORD OF THE FLOORBEAM AT STA 986.5 FROM BL 0 TO RBL 50 WL 208.1 REF B737-700 SRM 51-40-02-0G-0.FABRICATED LOCATED AND DRILLED NEW UPPER TEE CHORD FROM LBL 50 TO RBL 50 STA. 986.5 MATERIAL USED BAC 1505-101474-7050 T 76511 REF B737-700 SRM 51-40-05-0G-0 AND USED PREVIOUSLY ACCOMPLISHED EA # 1-A53-7848 FOR CONFIGURATION PURPOSES TREATED AND PRIMED REPAIR PARTS IAW SRM 51-20-01-0G-0.; REMOVED PRIMER AND ACCOMPLISHED FLAP-PEEN ON CUT EDGES OF FABRICATED T CHORD PER REF B737 SOPM 20-10-03 TREATED AND PRIMER AT CUT AND EDGES AREA AND INSTALLED NEW FLOORBEAM AND SPLICE 90% FASTENERS AT STA. 986.5 IAW B737-700 SRM 51-40-02-0G-0 AND 51-20-01-0G-0;[14] RII VERIFIED STEP 13 AND OK TO RE-INSTALL INTERCOSTALS' @ LBL17 AND 21;[15] OK TO REINSTALL INTERCOSTAL @ L/H WEB STA 986;[16] COMPLETED INSTALLATION NEW FLOOR BEAM T CHORD AND SPLICE FROM LBL 50 TO RBL 50 PER SRM 51-40-02-0G-0NEW FLOOR BEAM 'T' CHORD AND SPLICE.;[19] EVALUATED CORROSION AT SUPPORT BEAM BS 986.6 BETWEEN LBL40 AND LBL47; FOUND EXFOLIATION ON THE AREA. REMOVED EXISTING UPPER CHORD REPAIR FROM LBL 50 TO RBL 50. FABRICATED AND INSTALLED NEW UPPER CHORD REPAIR PER PREVIOUSLY ACCOMPLISHED EA 1-A53-7848 FROM LBL50 TO RBL50 PER REF B737 SRM 51-40-02-0G-0.
